Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Light period, brown bleeding. Not pregnant. Any insight?

I am 32 years old and normally have normal 5 day periods each month of Mod-heavy bleeding . Then Last month instead I had a very light and brown in color period still lasting for about 5 days. I was very stressed that entire month and assumed it was from that until this month it started again and is the same and I have not been stressed nearly as I was last month. I have not had a partner in over a year so pregnancy is not possible. Any insight would be greatly aapreciated.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

As you are not giving additional data (such as your age,smoking,drinking alcohol,etc.); I would suggest to consult OG as soon as possible.

He/she will ask to run some tests (transvaginal echo, pap test, vaginal swab testing, blood hormones levels) to determine what is really causing such bleeding and get the appropriate treatment.

All the best!
Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor